# SDR CALA9901733

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME CORRODED ON TOP LEG IN AFT CARGO AREA AT STA 1070, S27R.  THE CORRODED DOUBLER, GUSSET, AND STIFFENER WERE REMOVED IAW SRM 51-30-2.  A NEW DOUBLER, GUSSET, AND STIFFENER WERE INSTALLED IAW SRM 51-30-2.
